# SDR DALA2017092707121

- Difficulty date: August 2, 2017
- Submitted: September 27, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,507 hours, 38,221 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BS 780, STRINGER 23L SPLICE CORRODED.   REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS  AND REMOVED AND REPLACED IAW SRM.
